# SDR 95ZZZX1225

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3011Q
- Make and model: Slnsby T67M260
- Aircraft serial: 2128
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Door Loose
- Location: Intake
- Part time: 346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION OF THE ENGINE AIR BOX, THE REAR FLAPPER HINGED DOOR WAS FOUND LOOSE.  THE HINGE HAD WORN AND WORKED ITSELF LOOSE.  THE ONLY OTHER ATTACHMENT IS A SPRING TO HOLD DOOR CLOSED.  IF THE SPRING WOULD HAVE COME LOOSE, IT WOULD BE POSSIBLE FOR THE DOOR TO BE SUCKED UP INTO THE FUEL SERVO.  THERE IS NO PART NUMBER IN THE SLINGSBY MANUAL FOR THIS FLAPPER DOOR.
